# SDR 2020F00355

- Difficulty date: August 8, 2020
- Submitted: August 8, 2020
- Operation: General aviation
- Aircraft: N635QS
- Make and model: Cessna 560XL
- Aircraft serial: 560XL5358
- Aircraft time: 13,290 hours, 10,456 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Part time: 13,290 hours, 10,456 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVER TRAVEL DAMAGE TO RIGHT RUDDER SKIN AND VERTICAL SKIN AT THE ACTUATOR CUTOUT.
